# SDR UIEA2017052500856

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,167 hours, 17,632 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR LT ENGINE FIRE LOOP 1.  NO MESSAGE PRESENT ON LANDING.  RACKED THE LT ENGINE FIRE DETECTION CARD. OPS CHECKED IAW AMM 26-11-00, NO FAULTS FOUND.
